Follow
Andrew Zimmer
Andrew Zimmer
Assistant Professor, University of Wisconsin-Madison
Verified email at wisc.edu - Homepage
Title
Cited by
Cited by
Year
Gromov hyperbolicity and the Kobayashi metric on convex domains of finite type
AM Zimmer
Mathematische Annalen 365 (3-4), 1425-1498, 2016
682016
Characterizing domains by the limit set of their automorphism group
AM Zimmer
Advances in Mathematics 308, 438-482, 2017
42*2017
Projective Anosov representations, convex cocompact actions, and rigidity
A Zimmer
Journal of Differential Geometry 119 (3), 513-586, 2021
36*2021
Goldilocks domains, a weak notion of visibility, and applications
G Bharali, A Zimmer
Advances in Mathematics 310, 377-425, 2017
302017
Gromov hyperbolicity, the Kobayashi metric, and ℂ-convex sets
A Zimmer
Transactions of the American Mathematical Society 369 (12), 8437-8456, 2017
282017
A symplectic proof of a theorem of Franks
B Collier, E Kerman, BM Reiniger, B Turmunkh, A Zimmer
Compositio Mathematica 148 (6), 1969-1984, 2012
282012
Lower bounds in minimum rank problems
LH Mitchell, SK Narayan, AM Zimmer
Linear Algebra and its Applications 432 (1), 430-440, 2010
282010
A gap theorem for the complex geometry of convex domains
A Zimmer
Transactions of the American Mathematical Society 370 (10), 7489-7509, 2018
272018
Characterizing strong pseudoconvexity, obstructions to biholomorphisms, and Lyapunov exponents
A Zimmer
Mathematische Annalen 374, 1811-1844, 2019
182019
Homeomorphic extension of quasi-isometries for convex domains in and iteration theory
F Bracci, H Gaussier, A Zimmer
Mathematische Annalen 379 (1-2), 691-718, 2021
152021
Entropy rigidity of Hilbert and Riemannian metrics
T Barthelmé, L Marquis, A Zimmer
International Mathematics Research Notices 2017 (22), 6841-6866, 2017
142017
A flat torus theorem for convex co‐compact actions of projective linear groups
M Islam, A Zimmer
Journal of the London Mathematical Society 103 (2), 470-489, 2021
12*2021
Asymptotic behavior of orbits of holomorphic semigroups
F Bracci, MD Contreras, S Díaz-Madrigal, H Gaussier, A Zimmer
Journal de Mathématiques Pures et Appliquées 133, 263-286, 2020
122020
Convex co-compact actions of relatively hyperbolic groups
M Islam, A Zimmer
arXiv preprint arXiv:1910.08885, 2019
122019
Symmetric polynomials, Pascal matrices, and Stirling matrices
MZ Spivey, AM Zimmer
Linear algebra and its applications 428 (4), 1127-1134, 2008
122008
Cusped Hitchin representations and Anosov representations of geometrically finite Fuchsian groups
R Canary, T Zhang, A Zimmer
Advances in Mathematics 404, 108439, 2022
102022
Bounds for minimum semidefinite rank from superpositions and cutsets
J Beagley, LH Mitchell, SK Narayan, E Radzwion, SP Rimer, R Tomasino, ...
Linear Algebra and its Applications 438 (10), 4041-4061, 2013
10*2013
Regularity of limit sets of Anosov representations
T Zhang, A Zimmer
arXiv preprint arXiv:1903.11021, 2019
92019
Compact asymptotically harmonic manifolds
AM Zimmer
Arxiv preprint arXiv:1205.2271, 2012
92012
Lower bounds for minimum semidefinite rank from orthogonal removal and chordal supergraphs
LH Mitchell, SK Narayan, AM Zimmer
Linear algebra and its applications 436 (3), 525-536, 2012
92012
The system can't perform the operation now. Try again later.
Articles 1–20